Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Slack     Google Drive     Print     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Buscar en contenido

Contenido:

sábado, 20 de julio de 2019

Cannabinoid Hyperemesis Syndrome

EM Pharma D
EM Pharma D - July 19, 2019 - By Evan Mulvihill
"Cannabinoid Hyperemesis Syndrome (CHS) is a sequela of long-term heavy cannabis use that involves cyclic bouts of nausea, vomiting, and diffuse abdominal pain. The treatment of CHS is unique in that your traditional anti-emetics and GI cocktails like Zofran, metoclopramide, and acid reducers, are fairly ineffective in controlling symptoms. CHS patients often receive extensive gastrointestinal (GI) work-ups in the ED, and may even be admitted when there are much simpler treatments to attempt first..."